# SDR HALA0300696

- Difficulty date: August 4, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - RIGHT OUTBOARD SPOILER BRACKET CRACKED.  REPAIRS IN WORK.  (M)
